# SDR MALA100183

- Difficulty date: December 1, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 27,096 hours, 30,169 cycles
- Engine: Ge CT79B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6330397
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN-TRANSIT LIGHT REMAINS ILLUMINATED WHEN GEAR HANDLE SELECTED UP, 3 GEAR LIGHTS OUT.  RECYCLED WITH SAME RESULTS.  REPLACED LANDING GEAR CONTROL UNIT AND PERFORMED FUNCTIONAL TEST OF EXTENSION & RETRACTION SYS IAW AMM 32-31-05-02. ALL CHECKS GOOD.
